Standardized Likelihood Ratio Test for Homogeneity of Variance under Normality


GÖKPINAR E.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.30, no.3, pp.223-235, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2017
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.223-235

Abstract

In this article, standardized likelihood ratio test is proposed for the homogeneity of variances under normality. The proposed method was compared with some of the existing methods via Monte Carlo simulation for various parameter combinations, different group sizes and sample sizes in terms of type I error rate and power of test. According to numeric results, the proposed method performs quite well according to its alternatives.